# SDR TWAA9910702

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Lightning Strike
- Location: Bs 237&218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND STATIC BURN ON RIVET IN PRODUCTION SPLICE, STA 237 AND 218, RL 28 AND 29.  REPLACED RIVET PER SRM 53-04, FIG 38.
